# SDR 2022FA0000112

- Difficulty date: July 6, 2021
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N961G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881226
- Aircraft time: 975 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086003
- Condition: Cracked
- Location: Zone 600
- Part time: 975 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOTTOM INBOARD FORWARD SKIN STIFFENER CRACKED. FORWARD STIFFENER ON THIS SKIN WAS CRACKED.
